MathSciNet Relay Station
MathSciNet bibliographic data
MR860664 (88b:22010) 22E30 (22E46 43A80)
Matumoto, Hisayosi Boundary value problems for Whittaker functions on real split semisimple Lie groups. Duke Math. J. 53 (1986), no. 3, 635–676.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement